# SDR USAA2013030400021

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 23,682 hours, 10,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNT CHEMICAL ODOR ON BOARD - WORST TOWARD FIRST CLASS AREA. POSSIBLE CONTAMINATION BY GROUND AIR UNIT IN ABQ.  MAINTENANCE TROUBLESHOT CABIN AIR QUALITY PER TASK CARD 26L00021001.  COULD NOT DUPLICATE ODOR WITH INDIVIDUAL ENGINES AT HIGH POWER SETTINGS OR WITH APU BLEED.  ORIGINAL CONTAMINATION ALSO BELIEVED TO BE FROM GROUND UNIT IN ABQ.  REMOVED AND REPLACED CABIN AIR HEPA FILTERS PER TASK CARD 99L10021001.  NO ODOR IN CABIN AT THIS TIME.
